MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. 45MM ARTICNG LNR CUTR/6 ROW BL; LINEAR CUTTER

ETHICON ENDO-SURGERY, LLC. 45MM ARTICNG LNR CUTR/6 ROW BL; LINEAR CUTTER
Catalog Number 6TB45
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # n54h01.Device evaluation: the analysis showed that the 6tb45 device was received with no apparent damage and with a 6r45b cartridge loaded in the device.The reload was received partially fired 1/3 and with the reload lockout spring damaged.In addition, one (b - m52197) cartridge was received, the reload was fully fired and with the lockout spring normal.The damage to the reload lockout spring is consistent with damage observed when the firing cycle is started, interrupted, released, and restarted.When firing the device make sure that the firing stroke is completed.Do not partially fire the device.Fire the device by squeezing the firing trigger completely until it rests on the closing trigger.Once the firing cycle has been initiated, it must be completed.If re-initiation of firing is resumed, the device will lockout.Firing through the lockout mechanism will break the device.Please reference the instruction for use for more information.The returned device was tested for functionality with a test reload and it fired without any difficulties, the staple line was complete and the staples were noted to have the proper b-formed shape.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.
 
Event or Problem Description
It was reported that during the laparoscopic radical gastrectomy for gastric cancer, could not fire.Changed another reload, the event re-happened.Another device was used to complete the surgery.There were no adverse consequences to the patient.

Brand Name
45MM ARTICNG LNR CUTR/6 ROW BL
Common Device Name
LINEAR CUTTER
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7224239
Report Number3005075853-2018-07592
Device Sequence Number987696
Product Code GDW
UDI-Device Identifier20705036000874
UDI-Public20705036000874
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2021
Device Catalogue Number6TB45
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2018
Initial Date Received by Manufacturer 01/26/2018
Initial Report FDA Received Date01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1